# SDR DALA2018060193748

- Difficulty date: May 28, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 81,195 hours, 36,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESBONDED UPPER SURFACE OF THE TRAILING EDGE WEDGE OF THE NR 6 SLAT.   REPAIRED IAW SRM 51-70-10,  REP 4,  PARAGRAPH 3. D,  AND SRM 51-70-10, REP GRAL,  PARAGRAPH 15, 18, AND 20 B.
